Prifen Tablet 10’s

Composition
Aceclofenac 100mg + Paracetamol 325 mg

Pack Of
10 TABLETS

Consume Type
ORAL

PRODUCT DETAILS

About Prifen Tablet 10’s

Prifen Tablet 10’s belongs to a group of medicines known as ‘non-steroidal anti-inflammatory drugs’ (NSAID). It is composed of aceclofenac and paracetamol primarily used to reduce pain and inflammation. The pain is an unpleasant sensory and emotional experience associated with actual or potential tissue damage. When you do something that hurts your body, your brain triggers the pain response. Inflammation is a localized physical condition in which part of the body becomes reddened, swollen, hot and often painful, especially as a reaction to injury or infection.

Prifen Tablet 10’s is composed of two medicines: Aceclofenac (pain reducer) and Paracetamol (fever reducer). Prifen Tablet 10’s helps in relieving pain from conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis and painful menses (periods). Aceclofenac works by inhibiting the effect of chemical messengers like prostaglandins (responsible for producing pain and inflammation). Paracetamol has both analgesic and antipyretic (fever reducer) properties which decreases mild pain and possibly fever.

Prifen Tablet 10’s should be swallowed whole with liquid, preferably after meals as it helps to prevent any potential gastric irritation the drug might cause when taken empty stomach. Prifen Tablet 10’s is generally safe to consume. Some people may experience dizziness, nausea (feeling sick), digestion problems (constipation, flatulence, diarrhoea) and skin reactions (like rashes, hives). Most of the side effects of Prifen Tablet 10’s do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.

Taking more than the daily prescribed dose of Prifen Tablet 10’s may cause liver damage or allergic reactions like swelling of the mouth, face, throat, difficulty in breathing, skin rash or itching. Gastrointestinal bleeding, ulcer formation may be observed with the use of Prifen Tablet 10’s, so the doctor may prescribe you the lowest dose available.

Uses of Prifen Tablet 10’s

Pain and fever relief

Medicinal Benefits

Prifen Tablet 10’s helps to reduce pain and inflammations caused due to various complications or conditions. It significantly works on providing relief from pain for extended hours. It contains paracetamol which is less irritant to the stomach than other pain killers. Hence, it is well tolerated by patients who have allergy to aspirin or risk of gastro bleeding or ulcer formation. Besides this, it does not affect bleeding time and also helps in reducing fever due to pain or swelling.

Directions for Use

Prifen Tablet 10’s should be swallowed whole with liquid, preferably after meals as food helps to prevent any potential gastric irritation the drug might cause when taken empty stomach.

Storage

Store in a cool and dry place away from sunlight

Side Effects of Prifen Tablet 10’s

Like all medicines, this medicine can cause side effects, although not everybody gets them. The following side effects may happen with Prifen Tablet 10’s like dizziness, nausea, digestion problems (like constipation, flatulence, diarrhoea) and increased liver enzymes in the blood (diagnosed through liver function test). Most of the side effects of Prifen Tablet 10’s do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.

In-Depth Precautions and Warning

Drug Warnings

  • Taking more than the daily prescribed dose of Prifen Tablet 10’s may cause liver damage or allergic reactions like swelling of the mouth, face, throat, difficulty in breathing, skin rash or itching.
  • Most of the cases of liver injury are associated with the use of paracetamol.
  • Gastrointestinal bleeding, ulcer formation is commonly observed with the use of Prifen Tablet 10’s, so the doctor may prescribe you the lowest dose available.
  • Do not take Prifen Tablet 10’s if you have asthma or allergies to pain killers, heart, kidney and liver conditions.
  • Prifen Tablet 10’s should not be taken during pregnancy or by breastfeeding mothers as it may affect baby.

Drug Interactions

Drug-Drug Interaction: Prifen Tablet 10’s interact with cholesterol lowering drugs (cholestyramine), charcoal, medicine to stop vomiting (domperidone, metochlopramide), alcohol, anti HIV drug (zidovudine), blood thinner (warfarin), blood pressure lowering medicine, anti cancer or anti arthritis drug (methotrexate) may lead to drug toxicity or affect the working of Prifen Tablet 10’s. So, contact the doctor before taking these medicines.

Drug-Food Interaction: No interaction found.

Drug-Disease Interaction: Patient affected with liver disease, bleeding disorder and alcoholism should not take Prifen Tablet 10’s as it has a risk of causing derangement in liver functions.

Safety Advice

ALCOHOL
You are recommended not to consume alcohol along with Prifen Tablet 10’s as it contains paracetamol which can together damage your liver severely.

PREGNANCY
The safety of this medicine for use during pregnancy is not known. Hence, it is not recommended for use in pregnancy unless considered essential by your doctor.

BREAST FEEDING
Prifen Tablet 10’s should not be used without consultation with your doctor if you are breast-feeding. It is not known if this medicine passes into breast milk. It is not recommended for use during breast-feeding unless considered essential by your doctor.

DRIVING
Prifen Tablet 10’s usually causes dizziness, drowsiness and visual disturbances which may affect their ability to drive or operate machinery. Make sure you are not affected before driving or operating machinery.

LIVER
Prifen Tablet 10’s to be taken with caution, especially if you have a history of Liver diseases/conditions. The dose may have to be adjusted by your doctor.

KIDNEY
Prifen Tablet 10’s to be taken with caution, especially if you have a history of Kidney diseases/conditions. The dose may have to be adjusted by your doctor.

Habit Forming

No

Diet & Lifestyle Advise

  • Include more glucosamine, chondroitin sulphate, Vitamin D, calcium enriched supplements. Besides this, turmeric and fish oils can help in reducing inflammation in the tissue.
  • Do not go for heavy exercise as it may increase your joint pain in arthritis.
  • Instead you can do stretching, low impact aerobic exercise like walking on treadmill, bike riding and swimming. You can also strengthen your muscle strength by lifting light weights.
  • In chronic condition of arthritis or joint pain try to include fish like salmon, trout, tuna and sardines. These fishes are enriched with omega-3 fatty acids that minimize level of chemical called cytokines, which ramp up inflammation.
  • Your sitting posture is important especially when have pain and inflammation condition. Try to sit little as possible, and only for short time (10-15 min). Use back support like rolled up towel at the back of your curve to minimize pain. Keep your knees and hips at a right angle. Besides this, you can use a foot rest if required.

Special Advise

  • The components of Prifen Tablet 10’s have the tendency of causing stomach upset. Thus, it is recommended to consume Prifen Tablet 10’s with meals to minimize gastric side effects.
  • If you have a diagnosis of peptic ulcer, Prifen Tablet 10’s is best avoided unless prescribed by your doctor.
  • Paracetamol is a component of Prifen Tablet 10’s which can cause liver injury when in taken in large doses.
  • Concomitant use of alcohol is best avoided as it aggravates the liver toxicity.
  • Although it is generally a safe medicine to use, it should be avoided in patients with kidney disease as Prifen Tablet 10’s may have an adverse effect on renal functions.
  • Use with caution in pregnancy and breastfeeding. Do not self-administer Prifen Tablet 10’s if you are pregnant or are nursing.
  • Although Prifen Tablet 10’s provides symptomatic relief in conditions like arthritis and may reduce the inflammation caused by these conditions, to achieve best results, it is strongly recommended remaining physically active as much as your condition allows.
  • Adopting a healthy lifestyle coupled with healthy diet containing high proteins, is the mainstay of management of arthritic conditions.

FAQs

No, Prifen Tablet 10’s does not cure Rheumatoid arthritis but instead, it helps in reducing the pain and inflammation caused by it as it a pain killer.

Yes, Prifen Tablet 10’s is may cause nausea or vomiting in some people. In order to avoid the same, you should take Prifen Tablet 10’s with milk or food. In case you are still experiencing excessive nausea while consuming Prifen Tablet 10’s, speak with your doctor right away.

No, do not suddenly stop taking Prifen Tablet 10’s. If you want to stop taking this medicine, consult your doctor and he might gradually reduce the dose to avoid an unwanted increase in pain or inflammation.

No, Prifen Tablet 10’s should ideally not be taken for stomach pain without consulting a physician. This medication can increase the secretion of stomach acid, which may worsen gastritis or an unknown underlying stomach ulcer.

Patients with mild to moderate renal impairment should be kept under surveillance. The lowest effective dose should be used and renal function monitored regularly. Effects on renal function are usually reversible on withdrawal of Prifen Tablet 10’s.

Disclaimer
While we strive to provide complete, accurate, and expert-reviewed content on our ‘Platform’, we make no warranties or representations and disclaim all responsibility and liability for the completeness, accuracy, or reliability of the aforementioned content. The content on our platform is for informative purposes only, and may not cover all clinical/non-clinical aspects. Reliance on any information and subsequent action or inaction is solely at the user’s risk, and we do not assume any responsibility for the same. The content on the Platform should not be considered or used as a substitute for professional and qualified medical advice. Please consult your doctor for any query pertaining to medicines, tests and/or diseases, as we support, and do not replace the doctor-patient relationship.

Related products

Title

Go to Top